# SDR CALA2022111103117

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 73,439 hours, 31,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323325220000
- Condition: Cracked
- Location: Frm 35 S28-31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: SURVERYED THE FASTENERS AT LH FR35, BETWEEN STRG 2 8 AND STRG 31, A PREVIOUS REPAIR IS SUSPECTED AS FASTENERS ARE A BOVE NOMINAL SIZE. FR35 STR30 LH HAS 3 CRACK INDICATIONS IN HOLE #2 IN FWD SKIN AND AFT SKIN LAYER @3 AND 9 OCLOCK AS SEEN FROM OUTSIDE PER HAECO LCQ NRS 9294264/9294323 44264/44323 GENERATED BY V061742/V892444. SEE LP 3042782 FOR INSPECTION REQUIEMENTS NO FUTHER ACTION REQUIRED ON THE LP
